A Note on the Approximation of Perpetuities

Abstract : We propose and analyze an algorithm to approximate distribution functions and densities of perpetuities. Our algorithm refines an earlier approach based on iterating discretized versions of the fixed point equation that defines the perpetuity. We significantly reduce the complexity of the earlier algorithm. Also one particular perpetuity arising in the analysis of the selection algorithm Quickselect is studied in more detail. Our approach works well for distribution functions. For densities we have weaker error bounds although computer experiments indicate that densities can also be well approximated.
Type de document :
Communication dans un congrès
Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.123-136, 2007, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01184792
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 17 août 2015 - 17:00:00
Dernière modification le : jeudi 11 mai 2017 - 01:03:04
Document(s) archivé(s) le : mercredi 18 novembre 2015 - 12:17:48

Fichier

dmAH0109.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01184792, version 1

Collections

Citation

Margarete Knape, Ralph Neininger. A Note on the Approximation of Perpetuities. Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.123-136, 2007, DMTCS Proceedings. 〈hal-01184792〉

Partager

Métriques

Consultations de la notice

38

Téléchargements de fichiers

46